# SDR RAIA201512130001

- Difficulty date: December 13, 2015
- Submitted: December 16, 2015
- Operation: Air carrier
- Aircraft: N16151
- Make and model: Emb EMB-145XR
- Aircraft serial: 145758
- Aircraft time: 33,753 hours, 19,476 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CEILING EMERGENCY EXIT SIGN AT ROW 18, AFT SIDE, LIGHT 18B IS INOPERATIVE.  RE-CONNECTED THE PIN CONTACT FOR CEILING EMERGENCY EXIT SIGN AT ROW 18, AFT SIDE, LIGHT 18B. OPS CHECK GOOD.
